Candidial Balanitis

Candidal balanitis is a fungal infection of the glans penis caused by the yeast Candida Albicans. Some of the symptoms include tight foreskin, redness, foul smell, painful urination, and sores on the penis.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Does white layer in the skin of penis suggest infection?

Query: Hello doctor, The outer skin of my penis is getting white and slowly increasing. I consulted a doctor, and he told me that the skin is dead or may be infected. There is no pain and any other discharge. Kindly suggest.  Read Full »


Dr. Yeshwanth Kumar

Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. Can you please upload a few pictures if possible, for diagnosis and to advise appropriate treatment. Do you have any history of diabetes mellitus?  Read Full »

I have itchiness, rashes and redness in penis after balanitis treatment. Please help.

Query: Hello doctor, Two weeks ago I consulted for candida balantis, and took Fluconazole, Levocetirizine and Candid cream, for a week. It was fine but as the dose got over, my itchiness in penis came back and now I have got cut and rashes and redness in my foreskin and penis. I have uncircumcised penis.  Read Full »


Dr. Raveendran Sr

Sexologist, Diabetologist, Andrologist, General Practitioner

Answer: Hi, Welcome to icliniq.com. I can understand your concern for your symptoms. It looks like balanitis (attachment removed to protect patient identity). It can be due to injury, dry sex, forceful masturbation. Infection- unprotected sex, unhygienic sex practice. Diabetes- can be checked by blood su...  Read Full »

How can candidal balanitis be cured soon?

Query: Hello doctor, I was diagnosed with balanitis about three weeks ago. I got antibiotics and was told by the doctor to keep the area clean and apply an anti-fungal cream. At first, it was super itchy and could not use anything tight. Right now I do not feel it but I can see as you see in the pictures,...  Read Full »


Dr. Ashwini V Swamy

Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. Looking at the picture, features are consistent with candidal balanoposthitis. It is quite severe. Please stop using Menaderm, Cortisone, both are steroid cream, that makes the infection grow rather healing it. Gelmicin has steroid along with anti-fungal medicine. Any h...  Read Full »

I am having pain and red rashes on glans penis. Why?

Query: Hi doctor, I am having red rashes on the glands of the penis. I used Candid Total and it disappeared completely. Again after seven days it again appeared and it seems red patches on right and left side of the penis. I continued using it and then got an advise form one of my friend for using Surfaz ...  Read Full »


Dr. Ashwini V Swamy

Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. You have erosions on the glans penis that is more consistent with candidal balanitis, other possibilities are chancroid, herpes. Please stop using Surfaz SN, it has steroid in it. Steroid helps to bring down the inflammation, itching will get better but it will not cure...  Read Full »

How to Cure Candidial Balanitis?

Query: Hi doctor, I am a 44 year old male. I have itching on the head of the penis and the foreskin. It started about 3-4 days back. But now it seems that I have symptoms of balanitis. I found white substance under the foreskin. There is also some minor tear which make it difficult for me to move my foresk...  Read Full »


Dr. Meha Malhotra

Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hi, Welcome to icliniq.com. There is a difference between Candid cream and Candid B cream. This seems like you are having candidial balanitis. Please apply Onabet cream (Sertaconazole) twice daily for a week. Wear loose cotton underpants. Do not wash your foreskin everytime you us...  Read Full »

Inspite of having Zovirax, rashes on my penis has not subsided. Why is it?

Query: Hi doctor, I am a 30 year old male. I got rashes on my glans penis after sex with my wife. I have consulted a doctor and he suggested to use Zovirax 200 mg four times a day for one week, thinking that it is herpes. But, I think it is not. I have used it but no improvement at all. The rashes gettin...  Read Full »


Dr. Atishay Bukharia

Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Plastic Surgeon, Venereologist

Answer: Hi, Welcome to icliniq.com. Please send more clear photographs for better diagnosis. Also send the photograph of the lesion before taking Zovirax (Acyclovir) Revert back with clear pictures to a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist  Read Full »

I have white color eruption on my penis head. What is it?

Query: Hi doctor, I am 22 years old. I saw some eruption on my penis head for the first time yesterday. The color of the eruption is white. They are localized at very small area. I have attached the photos for your reference.  Read Full »


Dr. Atishay Bukharia

Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Plastic Surgeon, Venereologist

Answer: Hi, Welcome to icliniq.com. Any recent sexual exposure? What is the complaint in them? Please send good quality photographs taken in natural light. Revert back with the photographs to a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist  Read Full »

The inner side of my penis has redness and itching. How do I cure it?

Query: Hello doctor, I have redness and white creamy substance on the inner side of my penis, which is sometimes itchy. I had taken Fluka 150 mg one time and the redness reduced, but it has not gone completely. What could it be? Please suggest treatment.  Read Full »


Dr. Sampada Avinash Thakare

Cosmetologist, Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. Since when are you having this problem? Kindly send an image. Apply Clotrimazole 1 % cream twice a day to the affected area. For more information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist  Read Full »

Can infection on penis cause severe itching?

Query: Hi doctor, I am suffering from an infection on my penis. I am using Clotrimazole cream over the infection. Once I miss applying cream a day, the penis gets infected with red patches, pus-filled boils and there is severe itching. My partner is not affected by any problem though we are sexually activ...  Read Full »


Dr. Meha Malhotra

Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hi, Welcome to icliniq.com. Please send photos of the affected area before applying Clotrimazole cream. After seeing your images, I can give my comment about your problem. Revert with more information to a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist  Read Full »

Please provide medicine for infection in penis.

Query: Hello doctor,I had an infection in my penis like fungal. Please provide the medicine to cure that skin.  Read Full »


Dr. Meha Malhotra

Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hi, Welcome to icliniq.com. This looks more like herpes genitalis (attachment removed to protect patient identity). Can you please send details like: Duration of the problem. Are you sexually active? If yes then is there any similar complaint in your partner? Any burning or discharge? Any swelling ...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.